Suboxone has such a long half life. If u took 8mg today tomorrow u would hqve 4 in ur system the day after 2 and so on. Since u have been on it so long its likely to be a week or so till u feel the wds. 4 mg is a very big dose to jump at. You should taper as low as possible in order to minimize the wds. Do u mind me asking y ur jumping now and not going lower?
Hi & Welcome!
A BB King fan, eh? Well, Congratulations on your 3 Days off Subs! While the majority of people I've known (including myself) to come off Bupe experience w/d's b/w 24 & 48 hours , some have reported that it 'ramps up'/intensifies between 72 - 96 hrs. Have you had any kind of opiate habit before? If not, it's just possible that you might experience milder w/d's than someone w/ a longer history.
The thing about Suboxone is that it's fat solubility varies widely from person to person; meaning the rate at which & amount it stores in your bones & tissues can vary greatly. So, the time it takes for the drug to leach out of your body will affect the length & strength of your withdrawals. As I mentioned above, previous habits & length of use will also play into it, as will your age, genetics, general health/lifestyle & attitude.
(Btw, 24 mgs. is a lot of Suboxone! In fact, there's really no point in taking more than 12 - 14 mgs. It won't make you more 'high' as it has a ceiling dose, unlike full agonists like Methadone, codeine, vicodin, heroin, etc.. All you're really doing @ that dose is exacerbating the side-effects of Subs & storing more in your system! )
Please, keep up the good work! You can do this & this site & the people here will really help. Let us know how it's going & what you think. We're here & we're pulling for you ;-))
Hi, I was prescribed pain meds for years for a few different back injuries. It started at 40 mg of hydrocodone per day up to 40mg of oxycontin, 60mg of morphine, and about 50mg of oxycodone ir as needed. I'd say around 7 years total and all prescribed by my MD. As for the 24mg of suboxone per day it was very unusual for me to take that much and looking back it was probably to help with anxiety/panic attacks.
I'm not completely withdrawl free but this is NOTHING like withdrawling from the oxy or morphine. I'm a little uncomfortable but I'm thinking it is more mind over matter at this point. Thanks for the info and reply. Its nice to have someone to talk to through this!
I'm jumping at 4mg because I'm very tired of having a chemical control my life. If I suffer through this then its all the more reason to never go back. I've wanted to stop taking it for a very long time but since I have a month long break from school I decided that it was now or never.